MathSciNet Relay Station
MathSciNet bibliographic data
MR2266069 60E15 (60H10)
Fan, Sheng Jun Jensen's inequality for $g$-expectation on convex (concave) function. (Chinese) Chinese Ann. Math. Ser. A 27 (2006), no. 5, 635--644; translation in Chinese J. Contemp. Math. 27 (2006), no. 4, 401–412 (2007)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement